# SDR CALA2011082500557

- Difficulty date: August 25, 2011
- Submitted: August 25, 2011
- Operation: Air carrier
- Aircraft: N77518
- Make and model: Boeing 737824
- Aircraft serial: 31605
- Aircraft time: 8,807 hours, 3,066 cycles
- System (JASC): 2500 · Cabin Equipment/Furnishings
- Part: Lens
- Part number: 2073771007ATS
- Condition: Missing
- Location: Exit Sign
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT GALLEY A/C LEFT EXIT SIGN COVER MISSING.  INSTALLED SERVICEABLE LENS COVER AS REQ'D.
